# SDR FDEA202208091942

- Difficulty date: August 9, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 93,768 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71704
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - STATION 1841 RIGHT HAND WEB FOUND CRACKED. CRACKED WEB AT AFT CARGO - STATION 1841 RIGHT HAND REMOVED AND   REPLACED WITH FABRICATED WEB AS PER SRM 51-31-01-0G. WEB FABRICATED AS PER   DOUGLAS DRAWING AGA7170 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
